# SDR DXTR2024061601

- Difficulty date: June 16, 2024
- Submitted: June 17, 2024
- Operation: General aviation
- Aircraft: N829QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000072
- Aircraft time: 2,382 hours, 1,401 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Part number: UNKNOWN
- Condition: Corroded
- Location: Thrust Reverser
- Part time: 2,382 hours, 1,401 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H T/R BUCKET HAS SIGNS OF CORROSION BEGINNING TO FORM...  ACCOMPLISHED MINOR PERMANENT REPAIR IAW RFTS-111031 DATED 06/16/2024.
